Study on Robot Trajectory Planning by Robot End-Effector Using Dual Curvature Theory of the Ruled Surface
 Litvin, F. L. and Gao, X. C., “Analytical Representation of Trajectory of Manipulators,” in Trends and Developments in Mechanisms, Machines, and Robotics, The 1988 ASME Design Technology Conferences-20th Biennial Mechanisms Conference, Kissimmee, Florida., 1988, Sept. 25-28, DE-Vol. 15-3, pp. 481-485.
 McCathy, J. M. and Roth, B., “The Curvature Theory of Line Trajectories in Spatial Kinematics,” ASME Journal of Mechanism Design, vol. 103, No.4, 1981.
 Ryuh, B. S. and Pennock, G. R., “Accurate Motion of a Robot End-Effector using the Curvature Theory of a ruled surfaces,” Journal of Mechanisms, Transmissions, and Automation in Design, Trans. ASME, Dec. 1988, vol. 110, No.4, pp. 383-388.
 Ryuh, B. S., “Robot Trajectory planning using the curvature theory of ruled surfaces,” Doctoral dissertation, 1989, Purdue University, West Lafayette, Indiana, pp. 143.
 Ryuh, B. S. and Pennock, G. R., “Trajectory planning using the Furguson curve model and curvature theory of a ruled surface,” Journal of Mechanical Design, Transactions of ASME, 1990, Sep. Vol. 112, No. 4, pp. 377-383.
 DoCamo, M. P., “Differential Geometry of Curves and Surfaces,” Prentice-Hall, New Jersey, 1976, pp. 503.
 Veldkamp, G. R., “On the Use of Dual Numbers, Vectors and Matrices in Instantaneous Spatial Kinematics,” Mechanism and Machine Theory,1976, Vol. 11, No. 2, pp. 141-158.
 Kirson, Y., “High Order Curvature Theory in Space Kinematics,” Doctoral dissertation, University of California, Berkeley, 1975, pp.140.
 Guggerhemier, H., “Differential Geometry,” Dover Publications, 1977, pp.-378.
 Cumali Ekici, Yasin Unluturk, Mustafa Dede, Ryuh, B. S., “On Motion of Robot End-Effector Using the Curvature Theory of Timelike Ruled Surfaces with Timelike Rulings,” Mathematical Problems in Engineering, Vol. 2008, pp.12.
 Kotelnikov, A. P., “Screw Calculus and Some Applications to Geometry and Mechanics,” Annals of Imperial University of Kazan, 1895.
 Yücesan, A., Ayyıldız, N., Çöken, A. C., “On rectifying dual space curves,” Revista Mathemática Computense, 2007, Vol. 20(2), pp. 497-506.